# SDR DALA2022110707193

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 A. A. - AD. RH ENG DRAG FTG CLAMP-UP HOLES #11, #12, #13, #14, #15 AND #16, DAMAGES ARE FOUND AS FOLLOW: HOLE #11 SCRATCHES ON SKIN ALL AROUND HOLE, HOLE #12 GOUGE ON FITTING BTW 6 AND 7 O CLOCK POSITION, HOLE #13 SCRATCHES ON FITTING BTW 10 AND 12 O CLOCK POSITION, HOLE #14 SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE, HOLE #15 CORROSION ON FITTING BTW 9 AND 11 O CLOCK POSITION, HOLE #16 CORROSION ON FITTING BTW 9 AND 11 O CLOCK POSITION. (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00211: HOLE #11, HOLE #12, HOLE #13, HOLE #14, HOLE #15 AND HOLE #16 WERE REPAIRED PER ERA 603248-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 603248-14 REV. 1. (2482471)
